# SDR UPS96220193

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Hat Channel
- Condition: Corrded
- Location: Bs 304-344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CHANNEL AT BS 304 TO 344 RBL 17, WL 708 WAS FOUND TO BE CORRODED BEYOND LIMITS.  REMOVED CORRODED HAT CHANNEL, FABRICATED NEW CHANNEL, REINSTALLED IAW SRM 53-10-01, 51-30-2.
